Tohoku Mathematical Journal

Remarks on the metrization problem

Toshio Nishimura

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 1, Number 2 (1950), 225-228.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245734

Digital Object Identifier
doi:10.2748/tmj/1178245734

Mathematical Reviews number (MathSciNet)
MR0035431

Zentralblatt MATH identifier
0041.09802

Subjects
Primary: 56.0X

Citation

Nishimura, Toshio. Remarks on the metrization problem. Tohoku Math. J. (2) 1 (1950), no. 2, 225--228. doi:10.2748/tmj/1178245734. https://projecteuclid.org/euclid.tmj/1178245734


Export citation